MathSciNet Relay Station
MathSciNet bibliographic data
MR2422306 14M15 (05E10)
Kim, Sangjib Standard monomial theory for flag algebras of ${\rm GL}(n)$ and ${\rm Sp}(2n)$. J. Algebra 320 (2008), no. 2, 534–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement